# SDR ASOA20160907003

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 28,863 hours, 27,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE FOUND CABIN CEILING AFT MOST EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE TROUBLESHOT CABIN AFT MOST EMERGENCY FLOOD LIGHT, FOUND WIRING INCORRECTLY CONNECTED TO LIGHT ASSY.  CORRECTLY ATTACHED WIRING TO LIGHT ASSY IAW AMM 33-51-16. OPS CHECKED GOOD.  DMIL CLEARED AND PLACARD REMOVED.  ACFT OK FOR CONTINUED SERVICE.
